# SDR UALA2008122907026

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 43,173 hours, 11,971 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810B
- Part serial: 121
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER APU START UP, OIL RUNNING FROM UNDERNEATH OF GEN TERMINAL BLOCK. CTR 2 FIELD STUDS APPEAR TO BE BROKEN.  REPLACED APU GENERATOR AND FEEDER CABLES.  NO LEAKS DURING APU OPS CHECK.
